# SDR 2008UALA04027

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 49,772 hours, 9,326 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0YE4120A01G01
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV BLOCKED FOR LIGHT HAVING ELECTRIC ODOR.  *S/D*  FOUND FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY, OP CHECK GOOD.  AC OK FOR SERVICE.
